# SDR SWAA2019071935054

- Difficulty date: June 19, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A5310
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB DAMAGED BETWEEN BS. 265 TO BS. 270, RBL 12.  REPAIRED WEB PER EA.
